Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Social anxiety, fear, insomnia, loss of appetite. Wants to take Xet-CR plus. Side effects of medication?

Hello Doctor..... I am an engineer by profession and I am suffering from social anxiety and fear for over a period now.The anxiety triggers when I am called up for an interview,or when I have to make a travel for an assignment.I begin to worry instantly and constantly throughout-with loss of appetite and insomnia .Recently, I made a visit to a psychiatrist who has administered Xet CR plus 12.5mg for a period of 15 days.Is the drug addictive and does it have any potential side-effects.I am more concerned regarding this issue as I want to lead a pill-free life.Please help me on this regard
Asked On : Sun, 22 Jul 2012
Answers:  2 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to health care magic

Don't worry, Paroxetine (with clonazepam) 12.5 mg is an antidepressant drug - Selective Serotonin Reuptake Inhibitors (SSRIs)- these are newer drugs having less significant side effects. Secondly 12.5mg is lowest dose prescribed for paroxetine. So no need to worry about side effects and addiction potential and you can continue this medication.

Good Luck

Answered: Sat, 20 Oct 2012
I find this answer helpful
Psychiatrist Dr. Saikat Mitra's  Response
Oct 2012
hi..well, social anxiety is a common disorder where both behaviour therapy and medication work..the medication you are talking about is a quite commonly prescribed one for don't worry too much about its side-effects unless they appear..on the other hand, consult a clinical psychologist to help you for psychotherapy and counseling sessions..its matter of debate whether the 'pill-free life' is achievable, but here it goes..have a great professional life ahead
Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor